Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What is the cure for joint pains,pain in sex after abortion?

what is the cure for joint pains,pain in sex after abortion hi ,in jesssica,im 23 years years old,5yrs ago i had an abortion and few minutes after abortion i started feeling pain in my whole body joins(hands,legs,knees, head ,pain during sex, lower back pain ,abdomonal pain),later came to fnd out i had g norreah and treated it,i checked for ultrasound-pelvec,seen gynocologist but no problem .i was given medicine metronidazole,ciproflaxacin pain reduced but this is 5th year still not full cured,what is the cure,which medicine should i use coz i really want to get betterand enjoy sex again.
Asked On : Sat, 29 Jan 2011
Answers:  5 Views:  627
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
OBGYN 's  Response
Hello.
Welcome to HealthcareMagic forum.
I think you developed a chronic pelvic inflammatory disease after the abortion. Good pain killers and antibiotic like Minocycline can be of help.Regarding joint pains they are just co-incidental and are not related to abortion.
Dr. Rakhi Tayal
Answered: Fri, 25 Feb 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Hello.
Welcome to HealthcareMagic forum.
I think you developed a chronic pelvic inflammatory disease after the abortion. Good pain killers and antibiotic like Minocycline can be of help.Regarding joint pains they are just co-incidental and are not related to abortion.
Dr. Rakhi Tayal
Answered: Fri, 25 Feb 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Hello.
Welcome to HealthcareMagic forum.
I think you developed a chronic pelvic inflammatory disease after the abortion. Good pain killers and antibiotic like Minocycline can be of help.Regarding joint pains they are just co-incidental and are not related to abortion.
Dr. Rakhi Tayal
Answered: Fri, 25 Feb 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Hello.
Welcome to HealthcareMagic forum.
I think you developed a chronic pelvic inflammatory disease after the abortion. Good pain killers and antibiotic like Minocycline can be of help.Regarding joint pains they are just co-incidental and are not related to abortion.
Dr. Rakhi Tayal
Answered: Fri, 25 Feb 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Hello.
Welcome to HealthcareMagic forum.
I think you developed a chronic pelvic inflammatory disease after the abortion. Good pain killers and antibiotic like Minocycline can be of help.Regarding joint pains they are just co-incidental and are not related to abortion.
Dr. Rakhi Tayal
Answered: Fri, 25 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor